MathSciNet Relay Station
MathSciNet bibliographic data
MR1618414 (99c:20075) 20K15
Khisamiev, N. G.; Krykpaeva, A. A. Effectively completely decomposable abelian groups. (Russian) Sibirsk. Mat. Zh. 38 (1997), no. 6, 1410--1412, iv; translation in Siberian Math. J. 38 (1997), no. 6, 1227–1229
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement